Journal of Differential Geometry

Higher Type Adjunction Inequalities in Seiberg-Witten Theory

Peter Ozsváth and Zoltán Szabó

Abstract

In this paper, we derive new adjunction inequalities for embedded surfaces with non-negative self-intersection number in four-manifolds. These formulas are proved by using relations between Seiberg-Witten invariants which are induced from embedded surfaces. To prove these relations, we develop the relevant parts of a Floer theory for four-manifolds which bound circle-bundles over Riemann surfaces.

Article information

Source
J. Differential Geom., Volume 55, Number 3 (2000), 385-440.

Dates
First available in Project Euclid: 20 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1090341259

Digital Object Identifier
doi:10.4310/jdg/1090341259

Mathematical Reviews number (MathSciNet)
MR1863729

Zentralblatt MATH identifier
1028.57031

Citation

Ozsváth, Peter; Szabó, Zoltán. Higher Type Adjunction Inequalities in Seiberg-Witten Theory. J. Differential Geom. 55 (2000), no. 3, 385--440. doi:10.4310/jdg/1090341259. https://projecteuclid.org/euclid.jdg/1090341259


Export citation